# SDR SIMA20241120001

- Difficulty date: November 20, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 23,815 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR DOUBLER CORRODED AT FR 16. (LEVEL 2 CORROSION)  REMOVED AND REPLACED LH FLOOR DOUBLER AT FR 16 IAW EMB 175 SRM 51-40-08..
